Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Determination of coefficients of capacitance of regions bounded by collinear slits and of related regions

Author: Bernard Epstein
Journal: Quart. Appl. Math. 14 (1956), 125-132
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/81751
MathSciNet review: 81751
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Muskhelishvili, Singular integral equations, P. Noordhoff Ltd MR 0355494
  • [2] B. Epstein, Quart. Appl. Math. 6, No. 3, 301-317 (Oct. 1948) MR 0028692
  • [3] Z. Nehari, Conformal mapping, McGraw-Hill MR 0045823

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

DOI: https://doi.org/10.1090/qam/81751
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society